# SDR UPS06246101

- Difficulty date: January 12, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 40,018 hours, 31,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs360 - Lbl67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF FLOORBOARD AT BS 360 EVIDENCE OF CORROSION FOUND.  UPPER CHORD OF FLOORBEAM REMOVED BETWEEN RBL 12 AND LBL 67 AT BS 360.  REPAIR CARRIED OUT IAW SRM NR 53-10-5.
